# SDR IXXA06RNG042S

- Difficulty date: April 8, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N823BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46064
- Aircraft time: 88,960 hours, 36,512 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Repair
- Condition: Improper
- Location: Fuselage
- Part time: 88,960 hours, 36,512 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK FOUND AN IMPROPER REPAIR ON FUSELAGE CENTER FRAME STATION 781 LONGERON 31 LEFT.  IMPROPER REPAIR WAS REMOVED AND PERMANENT REPAIR WAS PERFORMED IAW EWO ATI-53-067 AND BOEING SERVICE REQUEST 1-184705372.
